Canonical structure and symmetries of the Schlesinger equations

Dubrovin, B. and Mazzocco, M. (2007) Canonical structure and symmetries of the Schlesinger equations. Communications in Mathematical Physics, 271 (2). pp. 289-373. ISSN 1432-0916

[thumbnail of Canonical_Structure.pdf] PDF
Restricted to Registered users only

Download (612kB)


The Schlesinger equations S (n,m) describe monodromy preserving deformations of order m Fuchsian systems with n + 1 poles. They can be considered as a family of commuting time-dependent Hamiltonian systems on the direct product of n copies of m × m matrix algebras equipped with the standard linear Poisson bracket. In this paper we present a new canonical Hamiltonian formulation of the general Schlesinger equations S (n,m) for all n, m and we compute the action of the symmetries of the Schlesinger equations in these coordinates.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 34 Ordinary differential equations
Depositing User: Ms Lucy van Russelt
Date Deposited: 29 Mar 2007
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item